0

votes

Weight gain after cortisone injection

Asked on May 20, 2013
Created May 20, 2013 at 11:00 PM

An injury almost one year ago caused bursitis to develop in my hip. About 1 1/2 months ago I had a cortisone injection to the bursa because I still couldn't sleep on my affected side, sit for any length of time, and get beyond 20 minutes of moderate exercise without pain in my thigh. Overall, I'm moving better and not limping like I had been. Still have a bit of distance to go.

Previously I'd went from 234# down to 228#. Then I went on paleo and went down to 196#. For a long time I stayed at about that weight, but finally broke through and went down to 184#. Right after the injection I started gaining weight and now I'm back up to 197#. I'm still not into any heavy duty exercise, but I don't want any more weight gain as that isn't going to help the hip either. I'm sure the gain is because of the cortisone. Some may be a bit stress related from having a lot on my plate, but that's slowing here soon as my job and college courses end in summer.

Any thoughts on countering the weight gain from the cortisone injection? Still can't do much that affects the hip thigh as far as exercise and the diet has pretty much remained the same.

  • Bece741db5f5fed6bafa12e3548f973f

    asked by

    (715)
  • Views
    1.8K
  • Last Activity
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!